# SDR ZZDA2010453

- Difficulty date: September 26, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N308AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT, STA 887, CORROSION.  ACCOMPLISHED FLOOR SUPPORT REPLACEMENT PER B737 SRM 51-20-01, 51-40-02, 51-40-05 AND 53-60-53 FIG 2.
